Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Fertomids, no periods. Abdominal cramps, breast and nipple pain, nausea. Can you advise?

Hi, I am on my 35th Day of my cycle. I have been on Fertomid from this cycle from day 6 to day 9. I have not got my periods yet (usually i get 28 - 30 day cycle). I get mild cramps on my lower abdomen which lasts for 2mins, then subsides. My right breast aches and my nipple pain.from yesterday, I feel i have a vomiting sensation at times. can you please advise me on this? and also let me know when can i take a pregnancy test.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Though your symptoms suggesting of early pregnancy just because of symptoms we cannot confirm the pregnancy.
As these symptoms can also be seen in premenstrual syndrome.
So as you already crossed your expected date of periods you can go for pregnancy test now.
If blood test for pregnancy is available in your center you can prefer that which will give accurate result.
If not you can go for urine test.
Take care.

Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor